# SDR CA071031009

- Difficulty date: October 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 26,288 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: EH19565
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AN APPARENT NOTICEABLE ELECTRICAL ODOR WAS DETECTED IN VICINITY OF SEATS 19 DEF BY IN FLIGHT CREW AND PASSENGER. ODOR PERSISTED FOR APPROX 5 MIN AND STOPPED AT THE TIME WHEN INFLT VIDEO SYSTEM WAS SHUTDOWN.  FOUND BROKEN WIRE IN THE HARNESS THAT RUNS FROM UNDER SEATS 18 DEF TO UNDER THE FLOOR.  BROKEN WIRE CAPPED AND STOWED INSIDE HARNESS CONNECTOR. THIS APPEARS TO BE AN INSTALLATION ERROR.  THE WHITE WIRE APPEARS TO HAVE BEEN INSTALLED UNDER TOO MUCH TENSION, AND WAS PULLED FROM THE BACK OF THE CONNECTOR. (TC NR 20071031009)
